Appendix on the discriminant quotient formula for global field
Publications Mathématiques de l'IHÉS, Tome 69 (1989), pp. 115-117
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1989__69__115_0,
author = {Jarden, Moshe and Prasad, Gopal},
title = {Appendix on the discriminant quotient formula for global field},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {115--117},
year = {1989},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {69},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1989__69__115_0/}
}
TY - JOUR AU - Jarden, Moshe AU - Prasad, Gopal TI - Appendix on the discriminant quotient formula for global field JO - Publications Mathématiques de l'IHÉS PY - 1989 SP - 115 EP - 117 VL - 69 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1989__69__115_0/ LA - en ID - PMIHES_1989__69__115_0 ER -
%0 Journal Article %A Jarden, Moshe %A Prasad, Gopal %T Appendix on the discriminant quotient formula for global field %J Publications Mathématiques de l'IHÉS %D 1989 %P 115-117 %V 69 %I Institut des Hautes Études Scientifiques %U http://geodesic.mathdoc.fr/item/PMIHES_1989__69__115_0/ %G en %F PMIHES_1989__69__115_0
Jarden, Moshe; Prasad, Gopal. Appendix on the discriminant quotient formula for global field. Publications Mathématiques de l'IHÉS, Tome 69 (1989), pp. 115-117. http://geodesic.mathdoc.fr/item/PMIHES_1989__69__115_0/
